MathSciNet Relay Station
MathSciNet bibliographic data
MR1488137 (98h:60033) 60F10 (60F17 60G44)
Puhalskii, A. Large deviations of semimartingales: a maxingale problem approach. I. Limits as solutions to a maxingale problem. Stochastics Stochastics Rep. 61 (1997), no. 3-4, 141–243.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement